World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Journal of Algebra and Its Applications cover

Volume 10, Issue 01 (February 2011)

A Special Issue in Memory of Professor John Dauns; Guest Editors: L. Fuchs, J. L. Gómez Pardo, S. K. Jain and S. R. López-Permouth
No Access
MAXIMAL IDEALS IN PREADDITIVE CATEGORIES AND SEMILOCAL CATEGORIES
  • Pages:1–27

https://doi.org/10.1142/S0219498811004458

A Special Issue in Memory of Professor John Dauns; Guest Editors: L. Fuchs, J. L. Gómez Pardo, S. K. Jain and S. R. López-Permouth
No Access
THE DAUNS–HOFMANN THEOREM REVISITED
  • Pages:29–37

https://doi.org/10.1142/S0219498811004409

A Special Issue in Memory of Professor John Dauns; Guest Editors: L. Fuchs, J. L. Gómez Pardo, S. K. Jain and S. R. López-Permouth
No Access
A NOTE ON B-COSEPARABLE GROUPS
  • Pages:39–50

https://doi.org/10.1142/S0219498811004410

A Special Issue in Memory of Professor John Dauns; Guest Editors: L. Fuchs, J. L. Gómez Pardo, S. K. Jain and S. R. López-Permouth
No Access
INVERTIBLE COMMUTATORS IN MATRIX RINGS
  • Pages:51–71

https://doi.org/10.1142/S0219498811004422

A Special Issue in Memory of Professor John Dauns; Guest Editors: L. Fuchs, J. L. Gómez Pardo, S. K. Jain and S. R. López-Permouth
No Access
MODULES WITH COINDEPENDENT MAXIMAL SUBMODULES
  • Pages:73–99

https://doi.org/10.1142/S0219498811004434

A Special Issue in Memory of Professor John Dauns; Guest Editors: L. Fuchs, J. L. Gómez Pardo, S. K. Jain and S. R. López-Permouth
No Access
IRREDUCIBLE ACTIONS AND COMPRESSIBLE MODULES
  • Pages:101–117

https://doi.org/10.1142/S0219498811004446

A Special Issue in Memory of Professor John Dauns; Guest Editors: L. Fuchs, J. L. Gómez Pardo, S. K. Jain and S. R. López-Permouth
No Access
SUBSTRUCTURES OF HOM
  • Pages:119–127

https://doi.org/10.1142/S021949881100446X

A Special Issue in Memory of Professor John Dauns; Guest Editors: L. Fuchs, J. L. Gómez Pardo, S. K. Jain and S. R. López-Permouth
No Access
LIFTING THEOREMS FOR TENSOR FUNCTORS ON MODULE CATEGORIES
  • Pages:129–155

https://doi.org/10.1142/S0219498811004471

A Special Issue in Memory of Professor John Dauns; Guest Editors: L. Fuchs, J. L. Gómez Pardo, S. K. Jain and S. R. López-Permouth
No Access
THE FACTOR RING OF A QUASI-BAER RING BY ITS PRIME RADICAL
  • Pages:157–165

https://doi.org/10.1142/S0219498811004495

A Special Issue in Memory of Professor John Dauns; Guest Editors: L. Fuchs, J. L. Gómez Pardo, S. K. Jain and S. R. López-Permouth
No Access
CHAINS OF PROJECTIVE MODULES
  • Pages:167–180

https://doi.org/10.1142/S0219498811004483